# SDR USAA2009120393300

- Difficulty date: November 16, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bolt
- Part number: 69736971
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CORROSION ON LEFT HORIZONTAL STABILIZER THREAD BOLT AT FRONT SPAR UPPER CLEVIS.  REPLACED LEFT HORIZONTAL STABILIZER THREAD BOLT AT FRONT SPAR UPPER CLEVIS IAW B737 AMM 27-41-11.
